# SDR 0601235519

- Difficulty date: June 15, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 61,532 hours, 25,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND AFT CABIN EMERGENCY FLOOR LIGHTS, DO NOT ILLUMINATE.  REPLACED EMERGENCY LIGHT BATTERY PACK ASSEMBLY.  OPERATIONALLY CHECKED AND RETURNED TO SERVICE.
